Alert archive / Texas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 182, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 6, 2006, 1:24 AM CDT for Llano County, Texas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2006, 1:24 AM CDT (06:24 UTC)
- Expired
- May 6, 2006, 2:30 AM CDT
- In force
- 66 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Counties, with a storm outline in the text
County Llano County, TX
The radar
The Ft Hood radar (KGRK), 130 km from the middle of the area, began a volume at 06:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 11:40 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 6.4 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2991 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1095 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KEWX 060624 SVREWX TXC299-060730- /O.NEW.KEWX.SV.W.0182.060506T0624Z-060506T0730Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 124 AM CDT SAT MAY 6 2006 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR THE FOLLOWING COUNTIES... LLANO * UNTIL 230 AM CDT * AT 124 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 16 MILES NORTH OF LLANO...AND MOVING SOUTH AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE TOW AND CASTELL. LAT...LON 3089 9892 3054 9893 3054 9848 3089 9847 $$
1 follow-up statement
000
WWUS54 KEWX 060655
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
155 AM CDT SAT MAY 6 2006
TXC299-060730-
/O.CON.KEWX.SV.W.0182.000000T0000Z-060506T0730Z/
LLANO TX-
155 AM CDT SAT MAY 6 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR LLANO COUNTY...
AT 148 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BUCHANAN DAM TO 11
MILES NORTH OF CASTELL...MOVING SOUTH AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE LLANO...KINGSLAND AND SUNRISE
BEACH VILLAGE.
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THE PATH OF THESE
STORMS...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL
...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.
LAT...LON 3091 9895 3058 9896 3058 9841 3067 9844
3070 9842 3074 9839 3077 9843 3083 9842
3089 9847 3092 9845
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 12:42 AM CDT, 42 minutes earlier.
Area forecast discussion, May 6, 12:42 AM CDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1242 AM CDT SAT MAY 6 2006 .AVIATION... ORGANIZED CONVECTION ACROSS CENTRAL TEXAS WILL CONTINUE TO DRIFT S/SE OVERNIGHT. SVR TSTMS ARE ALREADY ENTERING THE NORTHERN PORTIONS OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY. VFR CONDITIONS WILL CONTINUE AT KDRT UNTIL 09Z BEFORE CIGS LOWER TO MVFR. VFR CONDITIONS WILL PERSIST AT KAUS AND KSAT AHEAD OF THE STORMS BEFORE LOWERING TO MVFR BETWEEN 10 TO 12Z. TEMPO IFR CONDITIONS CAN BE EXPECTED AT KAUS AND KSAT THROUGHOUT THE NIGHT IN AND AROUND THE TSTMS. CONDITIONS WILL RETURN TO VFR BETWEEN 16- 17Z ACROSS SOUTH CENTRAL TEXAS AND WILL PERSIST THROUGH THE REST OF THE TAF PERIOD. WINDS WILL BE SE/S 10-15KTS THROUGH THE NEXT 24 HRS...WITH THE EXCEPTION OF STRONGER WINDS AND GUSTS TO 40KTS IN AND AROUND THE CONVECTIVE ACTIVITY. && .PREV DISCUSSION... (ISSUED 1002 PM CDT FRI MAY 5 2006) UPDATE... UPDATED FORECAST TO RECONFIGURE 1ST PERIOD POPS...DECREASING THEM PRIOR TO MIDNIGHT AND HOLDING THEM 10-30 PERCENT BELOW PREVIOUS FORECAST ACROSS OUR SOUTHWESTERN TWO-THIRDS. KEPT PREVIOUS HIGH POP FORECAST FOR THE NORTHERN HILL COUNTRY AND AUSTIN METRO AREA. HEAVY RAIN...WITH THE POTENTIAL FOR ANOTHER ROUND OF DAMAGING WINDS APPEARS LIKELY FOR OUR NORTH CENTRAL AND NORTHEAST COUNTIES AFTER MIDNIGHT. NEW SUITE OF PRODUCTS OUT SHORTLY. PREV DISCUSSION... (ISSUED 636 PM CDT FRI MAY 5 2006) AVIATION... ANOTHER NIGHT OF SEVERE WEATHER. SHRA/TSRA CURRENTLY DEVELOPING W AND SW OF KSAT AND CURRENT MOTION IS NE. VFR WILL PREVAIL EXCEPT MVFR IN THE LOCATIONS THAT ARE NEAR OR IN TSRA...WITH A BRIEF PERIOD OF IFR IN THE VCNTY OF TSRA. MCS LIKELY LATER TONIGHT AND WILL MOVE E/SE THROUGH THE AREA AFTER MIDNIGHT AND THEN MOVG E SATURDAY MORNING. WINDS WILL REMAIN LIGHT EXCEPT IN OR NEAR TSRA. PREV DISCUSSION... (ISSUED 531 PM CDT FRI MAY 5 2006) UPDATE... UPDATED FORECAST TO INCLUDE SEVERE THUNDERSTORM WATCH #295 AND REESTABLISH NEAR TERM TEMP...DEWPOINT AND WIND TRENDS. NEW SUITE OF PRODUCTS OUT SHORTLY. PREV DISCUSSION... (ISSUED 350 PM CDT FRI MAY 5 2006) DISCUSSION... SURFACE BOUNDARY ALONG A BRENHAM TO SAN MARCOS TO SAN ANGELO LINE WITH 850 MB BOUNDARY ALONG A CAMERON TO TEMPLE TO BROWNWOOD LINE. SERIES OF WEAK MID LEVEL SHORT-WAVES OUT AHEAD OF UPPER TROUGH OVER ARIZONA WITH STRONG UPPER DIFFLUENCE. PWS OF 1.3 TO 1.6 INCHES (135 PERCENT OF AVERAGE). THERE WILL BE ANOTHER ROUND OF STRONG TO SEVERE STORMS DURING THE OVERNIGHT HOURS. STORMS WILL DEVELOP OVER WESTERN TEXAS. THESE WILL ORGANIZE INTO AN MCS THAT WILL MOVE SOUTHEAST ALONG THE BOUNDARIES WITH CORFIDI VECTORS INTO SOUTH CENTRAL TEXAS LATE THIS EVENING AND TONIGHT. STRONG VERTICAL SHEAR, STEEP LAPSE RATES SUGGEST SEVERE STORMS POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS. CANNOT RULE OUT ISOLATED TORNADOES NEAR SURFACE BOUNDARIES DUE FAVORABLE HODOGRAPHS. ALSO THERE WILL BE STORM MERGES AND TRAINING AND SOME FLOODING IS LIKELY, SO WILL MAINTAIN FLASH FLOOD WATCH THROUGH TONIGHT. AFTER TONIGHT, MODELS BEGIN TO LACK CONSISTENCY AND CONSENSUS. THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK WILL TREND TOWARD THE NAM. COULD BE SOME MORE MCS TYPE ACTIVITY, ESPECIALLY SATURDAY NIGHT AND AGAIN SUNDAY NIGHT INTO MONDAY AS SURFACE BOUNDARIES PERSIST AND WEAK UPPER SHORT-WAVES MOVE ACROSS TEXAS. MODELS IN EVEN GREATER DISAGREEMENT TUESDAY THROUGH FRIDAY AND SOME POSSIBILITY OF ANOTHER BOUNDARY SAGGING INTO THE AREA. HAVE KEPT SOME GHOST POPS AND ISOLATED MENTIONS. EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM SATURDAY FOR THE FOLLOWING COUNTIES: ATASCOSA... BANDERA... BASTROP... BEXAR... BLANCO... BURNET... CALDWELL... COMAL... DE WITT... EDWARDS... FAYETTE... FRIO... GILLESPIE... GONZALES... GUADALUPE... HAYS... KARNES... KENDALL... KERR... LAVACA... LEE... LLANO... MEDINA... REAL... TRAVIS... UVALDE... WILLIAMSON... AND WILSON. && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM SATURDAY FOR THE FOLLOWING COUNTIES: ATASCOSA... BANDERA... BASTROP... BEXAR... BLANCO... BURNET... CALDWELL... COMAL... DE WITT... EDWARDS... FAYETTE... FRIO... GILLESPIE... GONZALES... GUADALUPE... HAYS... KARNES... KENDALL... KERR... LAVACA... LEE... LLANO... MEDINA... REAL... TRAVIS... UVALDE... WILLIAMSON... AND WILSON. && 01/25
Hazardous weather outlook, May 5, 5:27 AM CDT, 19 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 527 AM CDT FRI MAY 5 2006 TXZ171>173-183>194-202>209-217>225-228-061030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 527 AM CDT FRI MAY 5 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE HILL COUNTRY AND SOUTH CENTRAL TEXAS. SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS NORTHWEST TEXAS TODAY AND SPREAD INTO OUR AREA THIS AFTERNOON AND EVENING. THE MAIN THREATS FROM THESE STORMS WILL BE LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN. A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY THROUGH SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR MUCH OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY THROUGH SATURDAY NIGHT. THE PRIMARY THREATS ASSOCIATED WITH THESE STORMS WILL BE LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, May 5, 7:54 PM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
754 PM CDT FRI MAY 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL LEON VALLEY 29.50N 98.61W
05/05/2006 M1.00 INCH BEXAR TX TRAINED SPOTTER
HUEBNER AND EVERS. MARBLE TO QUARTER SIZE HAIL COVERING
THE GROUND.
&&
DCLocal storm report, May 5, 8:32 PM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
832 PM CDT FRI MAY 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 5 N POTEET 29.11N 98.58W
05/05/2006 M2.50 INCH ATASCOSA TX LAW ENFORCEMENT
&&
DCLocal storm report, May 5, 9:47 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
947 PM CDT FRI MAY 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 20 S SAN ANTONIO 29.17N 98.51W
05/05/2006 M1.75 INCH BEXAR TX FIRE DEPT/RESCUE
&&
PMLocal storm report, May 6, 12:07 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1207 AM CDT SAT MAY 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM HAIL DEVINE 29.15N 98.90W
05/05/2006 M0.75 INCH MEDINA TX LAW ENFORCEMENT
0712 PM HAIL DEVINE 29.15N 98.90W
05/05/2006 M1.75 INCH MEDINA TX LAW ENFORCEMENT
0740 PM HAIL LEON VALLEY 29.50N 98.61W
05/05/2006 M1.00 INCH BEXAR TX TRAINED SPOTTER
HUEBNER AND EVERS. MARBLE TO QUARTER SIZE HAIL COVERING
THE GROUND.
0745 PM HAIL LEON VALLEY 29.50N 98.61W
05/05/2006 M0.75 INCH BEXAR TX TRAINED SPOTTER
0820 PM HAIL 5 N POTEET 29.11N 98.58W
05/05/2006 M2.50 INCH ATASCOSA TX LAW ENFORCEMENT
0905 PM HAIL 20 S SAN ANTONIO 29.17N 98.51W
05/05/2006 M1.75 INCH BEXAR TX FIRE DEPT/RESCUE
&&
PMLocal storm report, May 6, 1:09 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
109 AM CDT SAT MAY 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM TORNADO 12 NW BURNET 30.88N 98.37W
05/06/2006 BURNET TX LAW ENFORCEMENT
TORNADO ON THE GROUND NEAR LAKE VICTOR.
1259 AM HAIL 11 NNW BURNET 30.91N 98.30W
05/06/2006 M2.75 INCH BURNET TX LAW ENFORCEMENT
BASEBALL SIZE HAIL NEAR LAKE VICTOR.
0100 AM TORNADO 13 ESE BURNET 30.69N 98.03W
05/06/2006 BURNET TX LAW ENFORCEMENT
TORNADO ON THE GROUND NEAR OATMEAL.
&&
PMLocal storm report, May 6, 1:18 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
118 AM CDT SAT MAY 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM TORNADO 12 NW BURNET 30.88N 98.37W
05/06/2006 BURNET TX LAW ENFORCEMENT
TORNADO ON THE GROUND NEAR LAKE VICTOR.
1259 AM HAIL 11 NNW BURNET 30.91N 98.30W
05/06/2006 M2.75 INCH BURNET TX LAW ENFORCEMENT
BASEBALL SIZE HAIL NEAR LAKE VICTOR.
0100 AM TORNADO 12 NW BURNET 30.88N 98.37W
05/06/2006 BURNET TX LAW ENFORCEMENT
TORNADO ON THE GROUND NEAR LAKE VICTOR.
&&
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:07 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 38 min |
| May 5, 7:37 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 53 min |
| May 5, 7:42 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 63 min |
| May 5, 8:00 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 43 min |
| May 5, 8:29 PM CDT | Tornado Warning | EWX | Atascosa | 31 min |
| May 5, 8:31 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 59 min |
| May 6, 12:10 AM CDT | Severe Thunderstorm Warning | EWX | Burnet | 65 min |
| May 6, 12:37 AM CDT | Tornado Warning | EWX | Burnet | 23 min |
| May 6, 12:53 AM CDT | Flash Flood Warning | EWX | Burnet | 3 hr |
| May 6, 12:59 AM CDT | Tornado Warning | EWX | Burnet | 31 min |
| May 6, 1:10 AM CDT | Severe Thunderstorm Warning | EWX | Williamson | 65 min |
| May 6, 1:28 AM CDT | Severe Thunderstorm Warning | EWX | Burnet | 62 min |
| May 6, 2:09 AM CDT | Severe Thunderstorm Warning | EWX | Williamson | 81 min |
| May 6, 2:13 AM CDT | Flash Flood Warning | EWX | Williamson | 3 hr |
| May 6, 2:19 AM CDT | Flash Flood Warning | EWX | Llano | 3 hr |
| May 6, 2:26 AM CDT | Severe Thunderstorm Warning | EWX | Burnet | 42 min |
| May 6, 2:37 AM CDT | Severe Thunderstorm Warning | EWX | Travis | 68 min |
| May 6, 2:52 AM CDT | Flash Flood Warning | EWX | Travis | 4 hr |
| May 6, 2:59 AM CDT | Flash Flood Warning | EWX | Blanco, Gillespie | 3 hr |
| May 6, 3:15 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell | 60 min |
| May 6, 3:50 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop | 55 min |
| May 6, 4:12 AM CDT | Flash Flood Warning | EWX | Hays | 3 hr |
| May 6, 4:57 AM CDT | Flash Flood Warning | EWX | Kerr | 3 hr |
| May 6, 5:06 AM CDT | Severe Thunderstorm Warning | EWX | Kerr | 54 min |
| May 6, 5:09 AM CDT | Flash Flood Warning | EWX | Gonzales | 3 hr |
| May 6, 5:12 AM CDT | Severe Thunderstorm Warning | EWX | Gonzales | 33 min |
| May 6, 5:53 AM CDT | Severe Thunderstorm Warning | EWX | Kerr | 67 min |
| May 6, 6:05 AM CDT | Flash Flood Warning | EWX | Blanco | 115 min |
| May 6, 6:39 AM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| May 6, 6:40 AM CDT | Flash Flood Warning | EWX | Real | 2 hr |
| May 6, 6:50 AM CDT | Severe Thunderstorm Warning | EWX | Kendall | 55 min |
| May 6, 7:08 AM CDT | Severe Thunderstorm Warning | EWX | Bexar | 67 min |
| May 6, 7:32 AM CDT | Severe Thunderstorm Warning | EWX | Bandera | 58 min |
| May 6, 7:39 AM CDT | Flash Flood Warning | EWX | Bexar | 2 hr |
| May 6, 7:52 AM CDT | Flash Flood Warning | EWX | Kerr | 113 min |
| May 6, 8:04 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 116 min |
| May 6, 8:21 AM CDT | Flash Flood Warning | EWX | Edwards | 3 hr |
| May 6, 8:28 AM CDT | Flash Flood Warning | EWX | Wilson | 2 hr |
| May 6, 9:45 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| May 6, 9:45 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 3 hr |
| May 6, 3:53 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 82 min |
| May 6, 4:47 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 73 min |
| May 6, 6:55 PM CDT | Flash Flood Warning | EWX | Travis | 4 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.